# SDR CALA2023122903749

- Difficulty date: December 28, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 119,892 hours, 18,612 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 141T33302
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EA 5315-01152 OP 002 FOUND CRACK INDICATION AT LOWER HOLE THROUGH SKIN SURFACE AT R1 DOOR LOWER AFT CORNER. REF AMES NRC 165631-0200-0049.
